International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Fixed Point and Common Fixed Point Theorems for α-Property in Cone Ball-Metric Spaces

  • Rajesh Shrivastava
  • Rajendra Kumar Dubey
  • Pankaj Tiwari
  • Animesh Gupta1*
  1. Sagar Institute of Science Technology and Research, Bhopal

* Corresponding author

Abstract

In this paper, we define a new cone ball-metric and get fixed points and common fixed points for the α- property in cone ball-metric spaces.

How to Cite

R. Shrivastava, R. K. Dubey, P. Tiwari, A. Gupta, Fixed Point and Common Fixed Point Theorems for α-Property in Cone Ball-Metric Spaces, Int. J. Anal. Appl. 2 (2013), 137–146.

BibTeX
@article{Shrivastava2013,
  author  = {Shrivastava, Rajesh and Dubey, Rajendra Kumar and Tiwari, Pankaj and Gupta, Animesh},
  title   = {Fixed Point and Common Fixed Point Theorems for α-Property in Cone Ball-Metric Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {2},
  year    = {2013},
  pages   = {137--146},
  doi     = {}
}

References

  • [1] C.D. Aliprantis and R. Tourky, Cones and Duality, in: Graduate studies in Mathematics, Amer. Math. Soc. 84 (2007). 215-240.
  • [2] I. Beg, M. Abbas and T. Nazir, Generalized cone metric spaces, J. Nonlinear Sci. Appl. 3 (2010), no. 1, 23-31.
  • [3] L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 322 (2007), 1468-1476.
  • [4] A. Meir and E. Keeler, A theorem on contraction mappings, J. Math. Anal. Appl. 28 (1969), 326-329.
  • [5] Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear and Convex Anal. 7 (2006), no. 2, 289-297.
  • [6] C. Chen and P. Tsai, Fixed point and common fixed point theorems for the Meir-Keeler type functions in cone ball-metric spaces, Ann. Funct. Anal. 3 (2012), no. 2, 155-169.